Open Access
Translator Disclaimer
May 2019 A temporal perspective on the rate of convergence in first-passage percolation under a moment condition
Daniel Ahlberg
Braz. J. Probab. Stat. 33(2): 397-401 (May 2019). DOI: 10.1214/18-BJPS394

Abstract

We study the rate of convergence in the celebrated Shape Theorem in first-passage percolation, obtaining the precise asymptotic rate of decay for the probability of linear order deviations under a moment condition. Our results are presented from a temporal perspective and complement previous work by the same author, in which the rate of convergence was studied from the standard spatial perspective.

Citation

Download Citation

Daniel Ahlberg. "A temporal perspective on the rate of convergence in first-passage percolation under a moment condition." Braz. J. Probab. Stat. 33 (2) 397 - 401, May 2019. https://doi.org/10.1214/18-BJPS394

Information

Received: 1 December 2017; Accepted: 1 January 2018; Published: May 2019
First available in Project Euclid: 4 March 2019

zbMATH: 07057453
MathSciNet: MR3919029
Digital Object Identifier: 10.1214/18-BJPS394

Keywords: First-passage percolation , large deviations , shape theorem

Rights: Copyright © 2019 Brazilian Statistical Association

JOURNAL ARTICLE
5 PAGES


SHARE
Vol.33 • No. 2 • May 2019
Back to Top